Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 23, 2011, 4:59 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 4:59 PM CDT (21:59 UTC)
- Expired
- Apr 23, 2011, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
043
WUUS53 KLSX 232159
SVRLSX
MOC093-179-232245-
/O.NEW.KLSX.SV.W.0137.110423T2159Z-110423T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI...
NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 545 PM CDT
* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF BUNKER...OR 17 MILES SOUTHEAST OF SALEM...AND MOVING EAST
AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
IRONTON...BUNKER...REYNOLDS...OATES...GLOVER...ARCADIA...PILOT
KNOB...BELLEVIEW...CORRIDON...CENTERVILLE...BLACK...LESTERVILLE...
SABULA...HOGAN...GRANITE AND CHLORIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3741 9119 3742 9123 3750 9123 3750 9131
3757 9133 3760 9124 3759 9117 3762 9117
3774 9070 3774 9068 3739 9057 3735 9119
TIME...MOT...LOC 2200Z 256DEG 39KT 3745 9133
WIND...HAIL 60MPH 1.00IN
$$
CARNEY2 follow-up statements
971
WWUS53 KLSX 232222
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT SAT APR 23 2011
MOC093-179-232245-
/O.CON.KLSX.SV.W.0137.000000T0000Z-110423T2245Z/
REYNOLDS MO-IRON MO-
522 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR IRON AND
NORTHERN REYNOLDS COUNTIES UNTIL 545 PM CDT...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTH OF REYNOLDS...OR 27 MILES SOUTHEAST
OF SALEM...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
IRONTON...OATES...GLOVER...ARCADIA...BELLEVIEW...CENTERVILLE...
BLACK...LESTERVILLE...HOGAN...CHLORIDE...SABULA AND GRANITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3741 9119 3742 9123 3750 9123 3750 9131
3757 9133 3760 9124 3759 9117 3762 9117
3774 9070 3774 9068 3739 9057 3735 9119
TIME...MOT...LOC 2222Z 258DEG 39KT 3748 9106
WIND...HAIL <50MPH 1.00IN
$$
CARNEY774
WWUS53 KLSX 232242
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT SAT APR 23 2011
MOC093-179-232253-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-110423T2245Z/
REYNOLDS MO-IRON MO-
542 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR IRON AND NORTHERN REYNOLDS
COUNTIES WILL EXPIRE AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3741 9119 3742 9123 3750 9123 3750 9131
3757 9133 3760 9124 3759 9117 3762 9117
3774 9070 3774 9068 3739 9057 3735 9119
TIME...MOT...LOC 2243Z 258DEG 39KT 3753 9078
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:04 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 23, 1:04 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SAT APR 23 2011
.DISCUSSION...
/213 AM CDT SAT APR 23 2011/
THE FRONT THAT BROUGHT A HISTORIC SEVERE WEATHER EPISODE TO THE
GREATER ST. LOUIS METROPOLITAN AREA LAST EVENING HAS STALLED ACROSS
SOUTHERN MISSOURI AND ILLINOIS. THIS FRONT WILL NOW SERVE AS THE
RUNNING BOARD FOR WAVES OF WEAK LOW PRESSURE AND SEVERAL ROUNDS OF
THUNDERSTORMS/HEAVY RAINFALL THIS WEEKEND.
THE GROUND IS SATURATED AND RIVER FLOODING IS FORECAST TO OCCUR
ALONG MOST OF THE AREA RIVERS. FLASH FLOODING IS ALMOST CERTAIN WHERE
TRAINING CONVECTION PERSISTS. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH TONIGHT...BUT I COULD MAKE AN ARGUMENT TO EXTEND IT THROUGH
MONDAY GIVEN THE HYDROMETEOROLOGICAL SETUP.
A STRONGER AREA OF LOW PRESSURE WILL FINALLY BRING THE FRONT NORTH
ON MONDAY...BUT THIS WILL ALSO LEAD TO ANOTHER RISK OF SEVERE
THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS THE TRAILING COLD
FRONT SLAMS INTO THE MOIST AND UNSTABLE WARM SECTOR.
...TORNADO DAMAGE SURVEY INFORMATION...
THERE WILL BE FOUR SURVEY TEAMS SENT OUT TOMORROW TO DETERMINE
THE INTENSITY OF THE TORNADOES THAT OCCURRED FROM NEAR WARRENTON
TO GRANITE CITY WITH THE NORTHERN MOST SUPERCELL.
CVKING
&&
.AVIATION...
/1243 PM CDT SAT APR 23 2011/
SHOWERS AND THUNDERSTORMS...SOME PRODUCING IFR VSBYS...WILL
CONTINUE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI. FURTHER
NORTH...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON WITH LIGHT AND
VARIABLE WINDS ACROSS MUCH OF THE AREA ALONG THE I-70
CORRIDOR...AND WEST-NORTHWEST FLOW ACROSS NORTHEAST MO AND WEST
CENTRAL IL. WILL SEE ANOTHER WAVE OF PRECIP DEVELOP OVER SOUTHERN
MISSOURI LATE THIS AFTERNOON EARLY THIS EVENING AND PUSH NORTH
INTO THE BI-STATE REGION. RAIN AND THUNDERSTORMS...SOME PRODUCING
IFR VSBYS IN HEAVY RAIN...WILL CONTINUE UNTIL EARLY
MORNING...GENERALLY ALONG AND SOUTH OF THE I-70 CORRIDOR. A BRIEF
BREAK IN THE RAIN WILL OCCUR AROUND SUNRISE BEFORE ANOTHER WAVE
OF RAIN AND THUNDERSTORMS MOVES INTO THE AREA BY MID-MORNING TO
EARLY AFTERNOON.
SPECIFICS FOR KSTL...
VFR CONDITIONS AND LIGHT AND VARIABLE WINDS WILL PREVAIL AT
LAMBERT THROUGH THE AFTERNOON. THE NEXT SHOT FOR PRECIP WILL BE
EARLY THIS EVENING AS THE FIRST OF A SERIES OF WAVES OF RAIN AND
THUNDERSTORMS MOVES OVER THE TERMINAL. THINK THERE'S A GOOD CHANCE
WE'LL SEE IFR VSBYS IN HEAVY RAIN FOR PERIODS THIS EVENING. RAIN
SHOULD TAPER OFF OVERNIGHT. COULD SEE IFR CIGS DEVELOP LATE
TONIGHT...THOUGH CONFIDENCE IS LOW IN IFR CIGS AS FORECAST
SOUNDINGS DO NOT SUPPORT THIS. NEXT ROUND OF PRECIP SHOULD START
TO CREEP TOWARD THE TERMINAL DURING THE EARLY AFTERNOON...TIMING
IS STILL UNCERTAIN.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOND IL-CLINTON IL-
FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST.
CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 23, 4:57 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 457 PM CDT SAT APR 23 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 457 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. THESE HEAVY RAINS WILL MAKE FLASH FLOODING LIKELY...ESPECIALLY IN LOW LYING AND FLOOD PRONE AREAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE ON SUNDAY OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...MAKING FLASH FLOODING A SIGNIFICANT THREAT. THESE STORMS WILL ALSO POSE A THREAT OF SEVERE WEATHER. THUNDERSTORMS WILL ALSO BE POSSIBLE OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEVERAL WAVES OF THUNDERSTORM ARE EXPECTED SUNDAY NIGHT... MONDAY...AND MONDAY NIGHT. A FEW OF THESE STORMS COULD BE SEVERE...AND HEAVY RAIN WILL REMAIN A POSSIBILITY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TRUETT
In the hours before
Local storm report, Apr 23, 12:59 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO ST. ROSE 38.68N 89.55W
04/22/2011 CLINTON IL TRAINED SPOTTER
TREE...SHED...AND HOME DAMAGE SCATTERED FOR SEVERAL
MILES THROUGH THE ST ROSE AREA. TIME ESTIMATED FROM
RADAR.
&&
TRUETTLocal storm report, Apr 23, 3:14 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO 5 N ST. ROSE 38.76N 89.55W
04/22/2011 BOND IL TRAINED SPOTTER
TREES SNAPPED AND UPROOTED...BARNS AND SILOS
DEMOLISHED...ALONG THE NORTH AND SOUTH SIDES OF ST. ROSE
ROAD FOR SEVERAL MILES. TIME ESTIMATED FROM RADAR
&&
JPSpecial weather statement, Apr 23, 4:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 444 PM CDT SAT APR 23 2011 ILZ100>102-MOZ061-063>065-232315- JEFFERSON MO-MADISON IL-MONROE IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO- 444 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. CHARLES...ST. LOUIS...ST. LOUIS CITY...NORTHERN JEFFERSON...MADISON...ST. CLAIR AND NORTHERN MONROE COUNTIES UNTIL 615 PM CDT... AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING MULTIPLE STORMS FORMING OVER THE ST. LOUIS METRO AREA. PEOPLE INVOLVED IN DAMAGE CLEANUP AND OTHER OUTDOOR ACTIVITIES ARE ADVISED TO BE AWARE OF THESE STORMS AND BE READY TO SEEK SHELTER IF LIGHTNING IS OBSERVED OR THUNDER IS HEARD. LIGHTNING IS ONE OF NATURES MOST DEADLY KILLERS. IF YOU ARE CLOSE ENOUGH TO A STORM TO HEAR THUNDER YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HAIL UP TO ONE-HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS. PEA SIZED HAIL WAS REPORTED NEAR CAHOKIA ILLINOIS RECENTLY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Special weather statement, Apr 23, 4:47 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 447 PM CDT SAT APR 23 2011 MOZ065-072-073-232230- CRAWFORD MO-JEFFERSON MO-WASHINGTON MO- 447 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...CENTRAL CRAWFORD AND NORTHERN WASHINGTON COUNTIES UNTIL 530 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CUBA...MOVING EAST AT 55 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTHONIES MILL... DE SOTO... HILLSBORO... LEASBURG... RICHWOODS... OLD MINES... OLYMPIAN VILLAGE... FLETCHER... VICTORIA... HEMATITE... MAPAVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 49 min |
| Apr 22, 7:20 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Saint Charles | 40 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 39 min |
| Apr 22, 7:44 PM CDT | Tornado Warning | LSX | Reynolds | 16 min |
| Apr 22, 7:56 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 42 min |
| Apr 22, 7:59 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 46 min |
| Apr 22, 8:21 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 39 min |
| Apr 22, 9:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis | 5 hr |
| Apr 22, 10:18 PM CDT | River Flood Warning | LSX | Jefferson | 8 days |
| Apr 22, 10:55 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
| Apr 22, 11:10 PM CDT | River Flood Warning | LSX | Lewis | 25 hr |
| Apr 22, 11:12 PM CDT | Tornado Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 37 min |
| Apr 22, 11:53 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 14 days |
| Apr 23, 1:21 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 30 min |
| Apr 23, 1:47 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 9 days |
| Apr 23, 4:23 AM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 8 hr |
| Apr 23, 6:45 AM CDT | River Flood Warning | LSX | Lewis | 39 hr |
| Apr 23, 12:29 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
| Apr 23, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 48 min |
| Apr 23, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 33 min |
| Apr 23, 6:22 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.